Ask an expert
Question

25 Jul 2005

Bleeding on the pill
I am currently on the pill (Triphasil) and have been for a while. I have taken this pill for years. I have been having normal periods with no problems, but now this month my period has come again in the middle of the month. I have not missed any pills and I have had my normal monthly period already. Do I have any reason to be concerned?
Thank you
Answer 389 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would suggest a gynae check-up. It may not be related to the Pill but to a problem with the uterus or cervix.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.